CVS Health Extra Strength Acetaminophen Pain Reliever & Fever Reducer 500 MG Caplets, 20 CT

5.0
(40)


How to get it




Details

CVS Health Extra Strength Acetaminophen Pain Reliever & Fever Reducer 500 MG Caplets, 20 CT
10.00 Ct, 0.1 lbs. Item # 176248
Take CVS Health Extra Strength Pain Relief 500 mg Acetaminophen Caplets, 20 ct, when you have pain because it will temporarily relieve minor aches and pains due to the common cold, toothache and monthly premenstrual and menstrual cramps. The caplets will also help reduce a fever when following the recommendations. Eligible for HSA/FSA
Relief from headache
Helps treat the common cold
Relieves backache
Treats minor pain of arthritis
Eases toothache
Eases muscular aches
Eases premenstrual and menstrual cramps
Helps with temporarily reduce fever
Specifications
ConcernPain relief
FormTablets, capsules & caplets
Key ingredientAcetaminophen
Product typePain relievers
Quantity11-30 ct
SymptopmMulti-symptom

Ingredients

See the full list of product ingredients on the product label. Active: Acetaminophen, 500mg Inactive Ingredients: Castor Oil, Hypromellose, Povidone, Sodium Starch Glycolate, Starch, Stearic Acid

Directions

See directions below. Do not take more than directed
Adults and children 12 years and over take 2 caplets every 6 hours while symptoms last
Do not take more than 6 caplets in 24 hours, unless directed by a doctor
Do not take for more than 10 days unless directed by a doctor
Children under 12 years: ask a doctor

Warnings

See warnings below. Severe liver damage may occur if you take:
More than 4, 000 mg of acetaminophen in 24 hours with other drugs containing acetaminophen
3 or more alcoholic drinks every day while using this product
Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:
Skin reddening, blisters or rash
Stop use and ask a doctor if:
Pain gets worse or lasts more than 10 days
Fever gets worse or lasts more than 3 days
New symptoms occur
Redness or swelling is present
If a skin reaction occurs, stop use and seek medical help right away
Do not use if you are allergic to acetaminophen or any of the inactive ingredients in this product
With any other drug containing acetaminophen (prescription or nonprescription)
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.

CVS Health Extra Strength Acetaminophen Pain Reliever & Fever Reducer 500 MG Caplets, 20 CT

5.0
(40)